Re: Alchohol and Therapy
Oct 31, 2005
Doctor, I overdid it yesteray on the beer but took my meds (day 10). Today the psoriasis on my legs is more pronounced and I'm fearing that I may have comprimised the effect of the drugs (Sustiva, 3TC, Viread), fatally. I feel run down today. Am I over reacting? Thanks for your help.
Response from Dr. Young
Thanks for your post.
I don't think that you've got too much to worry about your medications. If your skin is still troubling you in a day or two, let your doctor know. In the meanwhile, stay on top of the adherence.
Good luck, be well and happy Halloween. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does It Take For Blood Test Results For Hiv To Come Back?
- Can You Increase Cd4 Count With Nutritional Supplements?
- What Has Caused The Evolution Of Drug-resistant Strains Of Hiv?
- Will Kissing Someone Who Has Chlamydia Infect Me?
- Will I Be Okay Having Protected Sex With Hpv?
- What To Do When Prescriptions Do Not Work For Bacterial Vaginosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.